# SDR SWAA2025042205330

- Difficulty date: March 14, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 57,899 hours, 35,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ZEE LOCATED BTW BS 727A TO BS 727C LBL 22 WL 156.1 AT AFT CARGO COMPARTMENT 2025-202747<[01] TOOL USED IN STEP 3: UT EQUIPMENT; P/N: 45MG; S/N: 130066701 DUE DATE: 12-JUL-25 2. REPLACED SUPPORT ZEE LOCATED BTW BS 727 TO BS 847 LBL 22 WL 156.1 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9, SRM 51-40-02, DWG:146A7500 SHEET:113 REV.- AND DWG:146A7502 SHEET:27 REV.- SEE INDIVIDUAL SIGN OFF BELOW 3. REPLACED SUPPORT ZEE LOCATED BTW BS 727 TO BS 847 LBL 22 WL 156.1 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9, SRM 51-40-02, DWG:146A7500 SHEET:113 REV.- AND DWG:146A7502 SHEET:27 REV.- RII SEE INDIVIDUAL SIGN OFF BELOW
